# SDR AALA971647

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1756
- Make and model: Doug MD-11
- Aircraft serial: 48491
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR PANEL CORRODED 10 INCH BY 2 INCH AREA AT STATION 427 SEAT TRACK NR 6 AND INBOARD.  INSTALLED NEW FLOOR PANEL PER AARD 51-10-00-1.  (M)
